# SDR KCSA2025061933

- Difficulty date: June 19, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N766CK
- Make and model: Boeing 747481F
- Aircraft serial: 34016
- Aircraft time: 68,128 hours, 13,189 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

100253584 - DOOR FLIGHT DECK OVERHEAD ON LANDING. FOUND FLIGHT DECK OVERHEAD DOOR HANDLE TO BE SLIGHTLY OPEN, OPENED AND CLOSED FLIGHT DECK OVERHEAD DOOR. ALL CHECKS GOOD IAW B747-400 AMM 52-21-00. MESSAGE CLEARED.
